Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 55, NWS Melbourne, FL

June 6, 2022Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 6, 2022, 4:27 PM EDT for Brevard County, Florida. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2022, 4:27 PM EDT (20:27 UTC)
Expired
Jun 6, 2022, 5:15 PM EDT
In force
48 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 68 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 4:30 PM EDTTSTM WND GST 456 Ne Titusville, FLUSSF WIND TOWER 714 MEASURED A PEAK WIND GUST OF 39KT/45MPH FROM THE NNW.
Jun 6, 4:30 PM EDTTSTM WND GST 563 Se Haulover Canal, FLUSSF WIND TOWER 418 MEASURED A PEAK WIND GUST OF 49KT/56MPH FROM THE NNW.
Jun 6, 5:00 PM EDTTSTM WND GST 594 W Playalinda Beach, FLUSSF WIND TOWER 415 MEASURED A PEAK WIND GUST OF 51KT/59MPH FROM THE NNW.
Jun 6, 5:10 PM EDTTSTM WND GST 593 Nnw Kennedy Space Cen, FLUSSF WIND TOWER 412 MEASURED A PEAK WIND GUST OF 51KT/59MPH FROM THE NW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.5 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

941 
WUUS52 KMLB 062027
SVRMLB
FLC009-062115-
/O.NEW.KMLB.SV.W.0055.220606T2027Z-220606T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
427 PM EDT Mon Jun 6 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northeastern Brevard County in east central Florida...

* Until 515 PM EDT.

* At 427 PM EDT, a severe thunderstorm was located near Mims, moving 
  east at 5 mph. At 424 PM, a 59 mph wind gust was observed in 
  Titusville along the Indian River.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Titusville, Haulover Canal, Mims, Playalinda Beach and Kennedy
  Space Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Melbourne.

Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

&&

LAT...LON 2850 8053 2856 8085 2871 8088 2880 8085
      2880 8084 2879 8084 2879 8079 2880 8079
      2881 8074 2879 8075 2880 8074 2879 8074
      2881 8069 2860 8056
TIME...MOT...LOC 2027Z 284DEG 5KT 2867 8079 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Rodriguez
1 follow-up statement
922 
WWUS52 KMLB 062049
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
449 PM EDT Mon Jun 6 2022

FLC009-062115-
/O.CON.KMLB.SV.W.0055.000000T0000Z-220606T2115Z/
Brevard FL-
449 PM EDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN BREVARD COUNTY...

At 449 PM EDT, a severe thunderstorm was located near Merritt Island
Wildlife Refuge, or near Playalinda Beach, moving east at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Titusville, Haulover Canal, Playalinda Beach, Mims and Kennedy Space
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.

&&

LAT...LON 2850 8053 2855 8079 2879 8084 2879 8079
      2880 8079 2881 8074 2879 8075 2880 8074
      2879 8074 2881 8070 2860 8056
TIME...MOT...LOC 2049Z 289DEG 14KT 2864 8068 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 6, 2:45 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
245 PM EDT Mon Jun 6 2022

.DISCUSSION...

...A Few Strong To Severe Storms Possible This Afternoon...

Rest of Today-Tonight...Slow and erratic motion has been observed
from convection so far this afternoon, with propagation along
boundaries also varying. High (50-70%) coverage of showers and
storms is expected to continue through the afternoon today,
eventually drifting towards the coast into the evening hours. A
few strong to marginally severe storms will be possible,
especially along the sea breeze collision over the interior in the
next couple of hours. The 15Z XMR sounding revealed MU CAPE
values of around 4000J/kg, DCAPE around 1100J/kg, and bulk shear
of 50kts. All of this, along with upper level support from a
passing trough and forcing of the sea breeze will make storms this
afternoon capable of wind gusts to around 50-60mph. 500mb
temperatures around -8 to -10C will also support quarter size
hail. Locally heavy rainfall, exacerbated by slower storm
motions, may lead to minor street and poor drainage flooding,
especially in areas of training storms or places that have
received heavy rainfall over the past few days.

After the sea breeze collision, activity is expected to drift back
towards the east coast into this evening. However, showers and
storms should diminish by around midnight, with dry conditions
prevailing through the remainder of the overnight. Morning lows
near-normal, in the lower 70s.

Tuesday...A slightly drier airmass will prevail on Tuesday, as a
lower-amplitude upper trough passes north of the local area. Thus,
expecting slightly less coverage of afternoon showers and storms,
with PoPs generally 30-40%, though up to 50-55% across southern
Osceola and Okeechobee Counties. The Volusia Coast looks to remain
even drier, at around 20%. In addition to lower coverage,
decreased upper level support will lead to more general afternoon
thunderstorms, though gusty winds of 40-50mph and small hail will
remain possible. Light winds expected in the morning hours,
before the afternoon sea breeze develops, increasing winds to
around 10mph. Temperatures remaining above normal, in the lower
90s, though urban areas of Orlando could reach up to 95.

Wed-Sun (previous)...A weak frontal boundary settles into the
deep South and stalls north of our area, suppressing the Atlc
ridge axis across the Florida Straits. This will produce a SW to W
flow turning onshore each afternoon in a sea breeze. Temperatures
will remain above normal reaching the mid 90s interior, lower 90s
Volusia coast and near 90 Cape south. There will be sufficient
moisture to produce scattered aftn/eve storms with climatological
30 to 50 percent PoPs, except only 20 Percent coastal Volusia Wed-
Thu. Then a more uniform 40-60 PoP expected across the area Fri-
Sun as moisture increases and W/SW steering flow brings the
diurnal convection back to the east coast.

&&

.AVIATION...
Thunderstorms have developed this afternoon with some impacting the
terminals and causing MVFR to brief LIFR conditions. Activity will
continue thru at least 00z with a few strong to severe storms
possible, capable of 40-50 kt gusts and hail. TEMPO groups were
included to address afternoon storms. Activity will dissipate this
evening, leaving behind VFR conditions and light, variable winds.

&&

.MARINE...
Rest of Today-Tonight...Showers and storms across the interior
this afternoon are expected to drift back towards the coast this
evening. Mariners over both inland lakes and the Atlantic waters
should monitor the progress of convective activity, as stronger
storms will be capable of wind gusts in excess of 34kts and hail.
Chances are expected to diminish through late tonight, though
showers and storms will remain possible well offshore of Martin
County through the overnight hours. Onshore flow around 10-12kts
this afternoon behind the sea breeze will become 5-10kts and veer
offshore through daybreak. Seas 2-4ft, with up to 5ft possible in
the Gulf Stream.

Tue-Wed (modified previous)...Weak pressure gradient Tue-Wed will
produce a light offshore (W/SW) flow in the mornings then turn
onshore with the sea breeze near the coast in the afternoons at
10-12 knots. Seas 2-3 FT nearshore and up to 4 FT offshore and 5ft
in the Gulf Stream on Tuesday, mainly in a NE swell. Lower
coverage of storms expected.

Thu-Fri (previous)...Atlc ridge axis to the south and a weak
frontal boundary pushing into the deep South will produce a little
more of an offshore (W/SW) flow. A sea breeze will still develop
each afternoon near the coast but there will be a better chance
for storms over land to push offshore across the intracoastal and
Atlc waters. Seas 2-3 FT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  90  73  92 /  20  20  10  30
MCO  72  95  74  95 /  30  50  20  40
MLB  73  89  73  90 /  20  40  10  40
VRB  71  90  71  90 /  30  40  20  50
LEE  72  93  74  93 /  30  40  20  30
SFB  72  93  74  94 /  20  40  20  30
ORL  74  95  76  95 /  30  50  20  40
FPR  70  90  71  90 /  40  40  20  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

FORECAST...Leahy
RADAR/DSS...Sedlock
AVIATION...Schaper
Hazardous weather outlook, Jun 6, 9:56 AM EDT, 6 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
956 AM EDT Mon Jun 6 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-062000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
956 AM EDT Mon Jun 6 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms will develop this afternoon along
collisions between the sea breeze, as well as outflow from
previous storms. Wind gusts up to 50 to 60mph, quarter size hail,
frequent lightning strikes, and locally heavy rainfall will be
possible. Storms are expected to begin across the interior,
drifting towards the coast into the evening hours. The greatest
chance for strong to severe storms will be across Lake, Orange,
Osceola, and Okeechobee counties this afternoon and evening.

.FLOOD IMPACT...
Periods of locally heavy rain will have the potential to produce
minor flooding of streets and poor drainage areas, especially
across locations which recently received persistent heavy rainfall
or experience training storms.

.RIP CURRENT IMPACT...
There is a Moderate Risk of rip currents at area beaches. Persons
should swim at a guarded beach and never enter the water alone.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered storms are forecast this afternoon and early evening.
Any storms which develop will be capable of producing gusts in
excess of 35 knots or greater over the larger inland lakes and
the east central Florida Atlantic waters.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A Moderate risk of rip currents will continue at all east central
Florida beaches the next several days. Scattered daily afternoon
thunderstorms are in the forecast for the upcoming week, the
strongest of which will remain capable of gusty winds, lightning
strikes, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Leahy/Fehling

In the hours before

Local storm report, Jun 6, 4:11 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             1 ENE WINTER SPRINGS    28.68N  81.27W
06/06/2022  E0.88 INCH       SEMINOLE           FL   SOCIAL MEDIA

            PUBLIC REPORT VIA TWITTER OF NICKEL SIZE HAIL IN WINTER
            SPRINGS NEAR TUSKAWILLA RD AND TROTWOOD BLVD. TIME
            ESTIMATED VIA RADAR.

&&

EVENT NUMBER MLB2200253

CL
Local storm report, Jun 6, 4:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
414 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             2 WNW OVIEDO            28.67N  81.21W
06/06/2022  E0.75 INCH       SEMINOLE           FL   SOCIAL MEDIA

            PUBLIC REPORT VIA TWITTER OF PEA TO DIME SIZE HAIL NEAR
            426 AND 419 IN OVIDEO.

&&

EVENT NUMBER MLB2200254

CL
Local storm report, Jun 6, 4:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             3 WNW OVIEDO            28.68N  81.22W
06/06/2022  M1.00 INCH       SEMINOLE           FL   SOCIAL MEDIA

            TRAINED SPORTTER REPORT VIA TWITTER OF DIME TO QUARTER
            SIZE HAIL NEAR KELLY GREEN ST AND N PINE AVE IN OVIDEO.
            TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER MLB2200255

CL
Local storm report, Jun 6, 4:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 S WINTER SPRINGS      28.65N  81.27W
06/06/2022  M1.25 INCH       SEMINOLE           FL   SOCIAL MEDIA

            PUBLIC REPORT VIA TWITTER OF HALF DOLLAR SIZE HAIL WITH
            PICTURE NEAR RED BUG LAKE RD AND TUSKAWILLA RD IN WINTER
            SPRINGS.

&&

EVENT NUMBER MLB2200256

CL
Special weather statement, Jun 6, 4:20 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
420 PM EDT Mon Jun 6 2022

FLZ045-053-062100-
Osceola FL-Orange FL-
420 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 500 PM EDT...

At 419 PM EDT, Doppler radar was tracking a strong thunderstorm over
Belle Isle, or over Conway, moving south at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Winter Park and Maitland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2854 8145 2864 8133 2861 8132 2861 8128
      2846 8118 2815 8126 2831 8161
TIME...MOT...LOC 2019Z 021DEG 18KT 2846 8134

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Haley
Local storm report, Jun 6, 4:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
425 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 N DELTONA             28.95N  81.21W
06/06/2022  E1.00 INCH       VOLUSIA            FL   SOCIAL MEDIA

            PUBLIC REPORT VIA TWITTER OF DIME TO QUARTER SIZE HAIL
            NEAR LAKE HELEN OSTEEN RD AND HAULOVER BLVD IN DELTONA.

&&

EVENT NUMBER MLB2200257

CL

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:41 PM EDTSpecial Weather StatementMLBFlagler49 min
Jun 6, 1:54 PM EDTSpecial Weather StatementMLBBrevard51 min
Jun 6, 1:58 PM EDTSpecial Weather StatementMLBVolusia32 min
Jun 6, 2:01 PM EDTSevere Thunderstorm WarningMLBLake, Volusia29 min
Jun 6, 2:03 PM EDTSevere Thunderstorm WarningMLBVolusia42 min
Jun 6, 2:06 PM EDTSpecial Marine WarningMLB54 min
Jun 6, 2:23 PM EDTSpecial Weather StatementMLBFlagler52 min
Jun 6, 2:26 PM EDTAreal Flood AdvisoryMLBBrevard3 hr
Jun 6, 2:34 PM EDTSpecial Weather StatementMLBSeminole, Volusia41 min
Jun 6, 2:45 PM EDTSpecial Weather StatementMLBVolusia30 min
Jun 6, 2:50 PM EDTAreal Flood AdvisoryMLBVolusia115 min
Jun 6, 3:20 PM EDTSpecial Weather StatementMLBSeminole40 min
Jun 6, 3:24 PM EDTAreal Flood AdvisoryMLBBrevard96 min
Jun 6, 3:28 PM EDTSpecial Marine WarningMLB92 min
Jun 6, 3:31 PM EDTSpecial Weather StatementMLBSeminole44 min
Jun 6, 3:40 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole50 min
Jun 6, 3:41 PM EDTSevere Thunderstorm WarningMLBBrevard, Volusia49 min
Jun 6, 3:49 PM EDTAreal Flood AdvisoryMLBBrevard, Volusia116 min
Jun 6, 4:06 PM EDTSpecial Marine WarningMLB84 min
Jun 6, 4:20 PM EDTSpecial Weather StatementMLBOrange40 min
Jun 6, 4:32 PM EDTSpecial Marine WarningMLB88 min
Jun 6, 4:33 PM EDTSpecial Weather StatementMLBIndian River27 min
Jun 6, 5:00 PM EDTAreal Flood AdvisoryMLBBrevard90 min
Jun 6, 5:08 PM EDTSpecial Weather StatementMLBBrevard37 min
Jun 6, 5:15 PM EDTSpecial Weather StatementMLBIndian River30 min
Jun 6, 5:16 PM EDTSevere Thunderstorm WarningMLBBrevard45 min
Jun 6, 5:24 PM EDTSpecial Marine WarningMLB66 min
Jun 6, 5:56 PM EDTSpecial Marine WarningMLB3 hr
Jun 6, 6:00 PM EDTSpecial Weather StatementMLBSaint Lucie30 min
Jun 6, 6:04 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie41 min
Jun 6, 6:13 PM EDTTornado WarningMLBSaint Lucie32 min
Jun 6, 6:44 PM EDTSevere Thunderstorm WarningMLBSaint Lucie31 min
Jun 6, 6:46 PM EDTSpecial Marine WarningMLB59 min
Jun 6, 6:50 PM EDTTornado WarningMLBSaint Lucie25 min
Jun 6, 7:15 PM EDTSevere Thunderstorm WarningMLBSaint Lucie30 min
Jun 6, 7:38 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie112 min
Jun 6, 7:46 PM EDTSpecial Weather StatementMLBMartin59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.